MathSciNet Relay Station
MathSciNet bibliographic data
MR1334482 20F10 (03D40 20F32 57M07)
Rips, E.; Sela, Z. Canonical representatives and equations in hyperbolic groups. Invent. Math. 120 (1995), no. 3, 489–512.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement